A simplified approach to computing efficiency bounds in semiparametric models

Thomas A. Severini, Gautam Tripathi*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

29 Scopus citations

Abstract

Using some standard Hubert space theory a simplified approach to computing efficiency bounds in semiparametric models is presented. We use some interesting examples to illustrate this approach and also obtain some results which seem to be new to the literature.

Original languageEnglish (US)
Pages (from-to)23-66
Number of pages44
JournalJournal of Econometrics
Volume102
Issue number1
DOIs
StatePublished - May 2001

Keywords

  • Efficiency bounds
  • Semiparametric models

ASJC Scopus subject areas

  • Economics and Econometrics

Fingerprint

Dive into the research topics of 'A simplified approach to computing efficiency bounds in semiparametric models'. Together they form a unique fingerprint.

Cite this